| Model Number |
MN10450-50A |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
08/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient experienced ineffective therapy, patients leads had high and low impedances, imaging revealed patients 3rd lead migrated.Patient also experienced sharp sensation and heating at the ipg site.As a result, surgical intervention surgical intervention was undertaken on 21 september wherein ipg and leads were explanted and replaced to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.